# SDR QXEA2025042800167

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 19,920 hours, 13,458 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2326- CAPTAIN SIDE WINDOW WILL NOT UNLATCH. REMOVED FROM SERVICE. REMOVED CA SIDE DIRECT VISION WINDOW LINER IAW AMM 25-12-09-000-801-A.(CM 1101487) PERFORMED GVI & FOUND "B2" MEASURMENT AT FWD UPPER SUPPORT EDGE MAKING CONTACT BEFORE IT SHOULD. C/W WINDOW ADJUSTMENT IAW AMM 56-12-00-820-801-A STEP 7, AC THRU AE. VERIFIED ALL OTHER VALUES WERE WITHIN LIMITS. CAPT SIDE WINDOW LATCHES & UNLATCHES NORMALLY. RESECURED WINDOW LINER IAW AMM 25-12-09-400-801-A. NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
